# SDR FDEA202204060881

- Difficulty date: April 6, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N161FE
- Make and model: Boeing 767-300
- Aircraft serial: 43553
- Aircraft time: 6,736 hours, 3,220 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Part number: 114T4104408G
- Part serial: 000400
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

RIGHT WING #9 SLAT UPPER TRAILING EDGE WEDGE LOWER SURFACE IS GOUGED IB OF IB   MAIN TRACK. REPAIRED RIGHT WING #9 SLAT UPPER TRAILING EDGE WEDGE LOWER SURFACE GOUGE I/B   OF I/B MAIN TRACK IAW B767-SRM-57-43-02-2R REPAIR 1 FIG 201 SHEET 1 AND 2.
